# SDR DALA13067455642

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1660-1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA, BS 1660-1670, LBL 56, INTERCOSTAL HAS AREAS OF CORROSION.   REMOVED CORROSION.  R & R WITH NEW INTERCOSTAL IAW SRM 51-40-02, PGS 1-10 & SRM 51-40-05, PAR 4 & DWG NR 146N5230, PG 2 & DWG 146N8722.
